Take Appetite Enhancer Drugs After 2 Months Of Curettage?

Illustration of Take Appetite Enhancer Drugs After 2 Months Of Curettage?
Illustration: Take Appetite Enhancer Drugs After 2 Months Of Curettage? researchgate.net

Afternoon, I want to ask whether after the curette distance of 2 months taking medication for appetite ??

1 Answer:

Hello Hhacii,

Curette is a medical procedure performed to remove tissue in the uterus. This action is done by dredging the lining of the uterine wall, or by using a suction device. Some indications for curettage include:

abnormal bleeding, for example: bleeding after menopause removing the remaining tissue in the case of miscarriage after childbirth bleeding after a curette, the patient will be observed for several hours for recovery. after discharge, the patient is also advised to have adequate rest and avoid fatigue. Some common complaints experienced after the curette include:

dizziness nausea stomach cramps spotting blood from the vagina In answering your question, we need to make sure the specific name of your appetite medicine. this is very necessary to think about whether there are side effects of the active substances found in the appetite drug.

However, before consuming drugs that would increase your appetite, there are some natural steps that can be taken:

manage your diet 3 times a day with snacks 2 times a day, regular exercise, consumption of fruits and vegetables in sufficient quantities so much information from us may be useful

: by

Related Question

Blackened And Itchy Wound

Blackened And Itchy Wound

(1 year ago)

Hello doc want to ask, I 10 days ago an accident that resulted in the ankle had to be stitched 12, the shape of the wound L was half encircling the ankle, in the corner of the L wa... Read more

Headaches, Neck And Upper Back Pain?

Headaches, Neck And Upper Back Pain?

(11 months ago)

I am 30 years old. My doctor often feels my heartburn, my right shoulder aches, my backbone to my upper back hurt, also accompanied by dizziness to the right … why is that? R... Read more

What Is Wrong With Me??

What Is Wrong With Me??

(1 year ago)

I want to ask, it’s been 2 days my body feels achy especially in the back, head too dizzy, lethargic and a little heavy to breathe, my stomach also feels uncomfortable feelin... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *